New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2009
Total Posts : 291
   Posted 10/13/2011 12:33 PM (GMT -6)   
I didn't know where to put this, but I need some advice. I got my Tetanus Shot on the 5th of this month. Right now, I have a hives like rash around the area of the shot. It really red, and burns. Sometimes, it itches. I'm waiting for my doctors nurse to call me back. Can anyone tell me what's going on?

Veteran Member

Date Joined Oct 2009
Total Posts : 4970
   Posted 10/13/2011 5:15 PM (GMT -6)   
Sounds like an allergy to me, just a grandma, but not necessarily to the tetanus part of the shot.  I'll bet you are sensitive to one of the non-active ingredients.  It could be the aluminum adjuvant, thimerosol or formaldehyde.  You can look up vaccines at
I watch out for vaccines that contain gelatin and sulfite preservatives because I get nasty reactions.  I take Benadryl when I get reactions, but you should call your doctor first!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 20, 2018 7:36 AM (GMT -6)
There are a total of 2,941,695 posts in 322,778 threads.
View Active Threads

Who's Online
This forum has 161186 registered members. Please welcome our newest member, frenchy51.
318 Guest(s), 10 Registered Member(s) are currently online.  Details
Fyrcat, Bohemond, tonyaraven, Sherrine, Lynnwood, lovefishing, Supportive Daughter, neonlight, jdiane, PDXtransplant